MathSciNet Relay Station
MathSciNet bibliographic data
MR675070 03E05 (03E50 06E05)
Baumgartner, James E.; Weese, Martin Partition algebras for almost-disjoint families. Trans. Amer. Math. Soc. 274 (1982), no. 2, 619–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement